# SDR ASAA2016113019047

- Difficulty date: November 30, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,067 hours, 9,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BS 727J, STR 20-21L. GROUNDED - YES. ACCOMPLISHED REPAIR IAW REO G20485 REV A AND EA 800-53EA-18209. THIS IS A CAT B REPAIR WITH A DAMAGE TOLERANCE INSPECTION  WITHIN 12 MONTHS.
